# SDR AALA202307197797

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 54,797 hours, 22,619 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: E024528A0
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED RUDDER MOVEMENT TO THE LEFT. RUDDER TRIM WENT TO 1.0 THEN SLOWLY MOVED BACK TO 0.0. AUTOPILOT 1 WAS ENGAGED.  PERFORMED TSM TASK 22-62-00-810-809-A. REMOVED AND REPLACED RELAY RUDDER TRIM 1 (7CC1).
